IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2011 >
Volume 5 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1625

Title: Note on an Improvement of the Griesmer Bound for q-ary Linear Codes
Authors: Hamada, Noboru
Maruta, Tatsuya
Keywords: Linear Codes
Griesmer Bound
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 5, No 3, (2011), 199p-206p
Abstract: Let nq(k, d) denote the smallest value of n for which an [n, k, d]q code exists for given integers k and d with k ≥ 3, 1 ≤ d ≤ q^(k−1) and a prime or a prime power q. The purpose of this note is to show that there exists a series of the functions h3,q, h4,q, ..., hk,q such that nq(k, d) can be expressed.
URI: http://hdl.handle.net/10525/1625
ISSN: 1312-6555
Appears in Collections:Volume 5 Number 3

Files in This Item:

File Description SizeFormat
sjc-vol5-num3-2011-199p-206p.pdf112.44 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback